# SDR 95ZZZM734

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AT
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5241 · Galley Doors
- Part: Rod
- Condition: Disconnected
- Location: Lt Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - FLT NR 428 - THE L-2 (GALLEY DOOR) IS HARD TO OPEN AND CLOSE.  IT WAS FOUND THAT THE L-2 DOOR WAS HARD TO OPEN DUE TO THE LOWER GATE ON L-2 NOT RAISING.  REMOVED DOOR LINING AND FOUND THE ROD TO THE LOWER GATE DISCONNECTED.  REATTACHED ROD, REINSTALLED DOOR LINING, OPS CHECK OK.  (M)
